MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 10MM HEIGHT SIZE E,F WITH LOCKING SCREW GREEN ARTICULAR SURFACE USE WITH FEMORAL; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. 10MM HEIGHT SIZE E,F WITH LOCKING SCREW GREEN ARTICULAR SURFACE USE WITH FEMORAL; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/25/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a total knee arthroplasty, the tip of the locking screw broke when the surgeon tightened the fixation screw of the articular surface with the torque wrench.He was not able to remove the broken part so he decided to implant fixed ps articular surface instead.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - japan.The device will not be returned for analysis as it remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures identified a screw that was fractured and missing the threads.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
10MM HEIGHT SIZE E,F WITH LOCKING SCREW GREEN ARTICULAR SURFACE USE WITH FEMORAL
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17732660
Report Number0001822565-2023-02495
Device Sequence Number20433036
Product Code JWH
UDI-Device Identifier00889024635807
UDI-Public(01)00889024635807(17)270714(10)65539719
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00599404010
Device Lot Number65539719
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2023
Supplement Date Received by Manufacturer01/08/2024
Initial Report FDA Received Date09/12/2023
Supplement Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown